# SDR CALA2023040300961

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Sta986.5/Lbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0049) SUPPORT TASK, AFT WET AREA, CORROSION ON FLOOR BEAM ON STA 986.5 LBL 45 (REF. AAR NR 99960170). REMOVED AND REPLACED PREVIOUS REPAIR ON FLOOR BEAM ON STA 986.5 BL 45 IAW B737-800 SRM 51-40-02-0G PAR 4 AND 7.
